Open Access

Entropy of Bogoliubov automorphisms on II$_1$-representations of the group $U(\infty)$


Full Text

Coming Soon.





Article Information

TitleEntropy of Bogoliubov automorphisms on II$_1$-representations of the group $U(\infty)$
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 4, 317-332
MathSciNet MR2040627
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Maxim Boyko and Nikolaj Nessonov, Entropy of Bogoliubov automorphisms on II$_1$-representations of the group $U(\infty)$, Methods Funct. Anal. Topology 9 (2003), no. 4, 317-332.


BibTex

@article {MFAT247,
    AUTHOR = {Boyko, Maxim and Nessonov, Nikolaj},
     TITLE = {Entropy of Bogoliubov automorphisms on II$_1$-representations of the group $U(\infty)$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {4},
     PAGES = {317-332},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=247},
}


All Issues